# SDR DL757030060

- Difficulty date: January 14, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- Aircraft time: 58,244 hours, 31,266 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 3460000104
- Part serial: 04606F1
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CARGO BTL 1 EICAS MSG ILLUMINATED ALONG WITH DISCHARGE LIGHT ON CENTER CONSOLE FIRE PANEL.  REPLACED CARGO FIRE BOTTLE NR 1.  OPS CHECK OK.  NO MESSAGES OR LIGHTS ON FLIGHT DECK.
